# SDR QMLA2023050920038

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 4,072 hours, 12,704 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,911 hours, 6,234 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Hose
- Part number: 704A34402308
- Part serial: NA
- Condition: Unknown
- Location: P2 Air Flex Line
- Part time: 4,072 hours, 12,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF WITH AIR CONDITIONING FAN ON AND DEMIST 1 TURN OPEN COCKPIT HAD BURNING SMELL AND SMOKE HAZE. AIRCRAFT RETURNED TO DEPARTURE LOCATION WITHOUT INCIDENT.  INSPECTED HEAT AND DEMIST DIFFUSERS FOR DEBRIS WITH NONE FOUND.  HEAT AND DEMIST VALVES OPERATE NORMAL WITH NO LEAKS UNDER BELLY.  SUSPECT P2 AIR FLEX LINE FROM ENGINE.  REMOVED AND REPLACED P2 LINE PN 704A34-402-308.  RAN ENGINE WITH DEMIST AND HEAT ON WITH NO CONTINUATION OF SMOKE SMELL OR HAZE.
